# SDR 95ZZZX2936

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N945ME
- Make and model: Bolkms BK117B2
- Aircraft serial: 7235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1172416386
- Condition: Departed
- Location: Pilot'S Slider
- Part time: 32 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT SLIDING WINDOW (PILOT'S DOOR) DEPARTED AIRCRAFT.  PILOT REPORTED THE AIR TURBULENCE REMOVED THE WINDOW FROM ITS TRACKS.  AIRCRAFT WAS GROUNDED UNTIL A REPLACEMENT WINDOW WAS AVAILABLE AND A HIDDEN DAMAGE INSPECTION WAS PERFORMED.  MINOR ALTERATIONS TO THE DESIGN MAY BE INCORPORATED TO PREVENT THE HANDLE FROM HITTING THE SOLID WINDOW, WHICH MAY HAVE SET UP A CRACK IN THE HANDLE ASSY WHICH IS ALSO USED AS THE SLIDE STOP.
